# SDR SIMA20220513003

- Difficulty date: May 13, 2022
- Submitted: May 15, 2022
- Operation: Air carrier
- Aircraft: N616AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145092
- Aircraft time: 50,469 hours, 46,162 cycles
- System (JASC): 2612 · Fire Detection
- Part: None
- Condition: None
- Stage of operation: CR
- How discovered: V
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER REACHING CRUISE " E1 FIRE DET FAIL" CAME ON FOR APPROX 5 MINS. ENG INDICATIONS NORMAL. NO OTHER MSGS. OR TURBULENCE.-C/A-INSP. AND FOUND FIRE LOOP HITTING ENG. AT 6 DEFFERENT POINTS. REPOSITIONED LOOP AS REQUIRED. OPS CK OF FIRE LOOP IAW EMB 145 MM 26-10-00. OPS CK GOOD.
